# SDR DLL10970356

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERG LIGHT AT R2 DOOR INOP.  REPLACED EMERG LIGHT PWR PACK FWD OF R2 DOOR.  EMERG LIGHTS CK OK.
